# SDR CALA2013082390691

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 71,930 hours, 12,871 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY CHARGER AND APU BATTERY MESSAGE AFTER APU BATTERY AND APU CHARGER REPLACEMENT.
